# SDR SWAA2021040803860

- Difficulty date: July 27, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H Z CHANNEL HAS ELONGATED HOLES FROM STA. 500A TO AFT BULKHEAD. / REPLACED 'Z' CHANNEL@ FWD CARGO R/H SIDE FROM STA 500A TO AFT BULKHEAD AS PER B737-700 51-40-02-06-0
